Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complex geodesics and iterates of holomorphic maps on convex domains in $\textbf {C}^ n$
HTML articles powered by AMS MathViewer

by Peter R. Mercer PDF
Trans. Amer. Math. Soc. 338 (1993), 201-211 Request permission

Abstract:

We study complex geodesics $f:\Delta \to \Omega$, where $\Delta$ is the unit disk in ${\mathbf {C}}$ and $\Omega$ belongs to a class of bounded convex domains in ${{\mathbf {C}}^n}$ with no boundary regularity assumption. Along with continuity up to the boundary, existence of such complex geodesics with two prescribed values $z$, $w \in \bar \Omega$ is established. As a consequence we obtain some new results from iteration theory of holomorphic self maps of bounded convex domains in ${{\mathbf {C}}^n}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H50, 32H15, 32H40
  • Retrieve articles in all journals with MSC: 32H50, 32H15, 32H40
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 338 (1993), 201-211
  • MSC: Primary 32H50; Secondary 32H15, 32H40
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1123457-0
  • MathSciNet review: 1123457